MathSciNet Relay Station
MathSciNet bibliographic data
MR1409971 (98k:11080) 11G20 (11L05 14G10 33E20)
Terasoma, Tomohide Confluent hypergeometric functions and wild ramification. J. Algebra 185 (1996), no. 1, 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement